# SDR AALA202507040595

- Difficulty date: June 11, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON MLG FWD HINGE FITTING RH AFT LUG WEB, CRACK L=0.185 IN . MAINTENANCE PERFORMED PERMANENT REPAIR ON RH FWD HINGE FITTING IAW EA 364842 AND DWG R53370500
